# SDR UALA2010070802426

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 46,053 hours, 5,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80603
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP AT DOOR 4 LEFT INOPERATIVE.  FOUND SHORT UNDER FLOOR WET.  DRIED OUT CABLE.  OPS ARE NORMAL.
